# SDR SIMA20140312002

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,245 hours, 24,507 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C46221GD04
- Part serial: C1622100061
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY ATT FAIL DURING ROTATION, DIVERT BACK TO LGA.  R & R ISIS IAW AMM 34-01-01.  OPERATIONS CHECK & LEAK CHECKED GOOD IAW AMM 34-01-01.
